# SDR USAA030061

- Difficulty date: May 29, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N335US
- Make and model: Boeing 737301
- Aircraft serial: 23232
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6545871523
- Condition: Cracked
- Location: Fuselage
- Part time: 46,845 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR STOP CUTOUTS CRACKED .0180 INCHES IN LENGTH, WL 240 AND WL 250 OF DOOR STOPS, FORWARD GALLEY DOOR AFT FRAME.  TEMP REPAIR, TRIM TO REMOVE CRACKS, DEBURR AND BREAK SHARP EDGES PER EA 74896.  (M)
